J. Agapito and A. Mestre, P. Petrullo and M.M. Torres, Combinatorics of a generalized Narayana identity,
Linear Algebra Appl. 503 (2016) 56-82.
R.X.F. Chen and C.M. Reidys, Narayana polynomials and some generalizations, arXiv:1411.2530.
R.X. F. Chen and C.M. Reidys, On various formulas counting one-face maps, arXiv:1510.05038.
R.X. F. Chen and C.M. Reidys, A combinatorial identity concerning plane colored trees and its applications,
J. Integer Seq. 20(3) (2017) Art. 17.3.7, 9 pp.
W.Y.C. Chen, S.X.M. Pang and E.X. Y. Qu, On the combinatorics of the Boros-Moll polynomials,
Ramanujan J. 21 (2010) 41-51.
W.Y.C. Chen, A.Y.Z. Wang and A.F. Y. Zhao, Identities derived from noncrossing partitions of type B,
Electron. J. Combin. 18 (2011) Paper 129, 17 pp.
J. Cigler, Some remarks and conjectures related to lattice paths in strips along the x-axis,
V.J.W. Guo, Simple proofs of Jensen's, Chu's, Mohanty-Handa's, and Graham-Knuth-Patashnik's identities,
V.J.W. Guo, On Jensen's and related combinatorial identities,
Appl. Anal. Discret. Math. 5 (2011) 201-211.
V.J.W. Guo and J. Zeng, Combinatorial proof of a curious q-binomial coefficient identity,
Electron. J. Combin. 17 (2010) Note 13, 6 pp.
L. Lv and S.X.M. Pang, The combinatorics of identities involving three kinds of counting numbers,
International Journal of Modelling, Identification and Control 16(3) (2012) 291-296.
T. Mansour and Y.D. Sun, Identities involving Narayana polynomials and Catalan numbers, Discrete Math. 309 (2009) 4079-4088.
D.M. Yang, A combinatorial proof of Guo's multi-generalization of Munarini's identity, Integers 12 (2012) 53-56.
丁丹, 杨继真, 王晓娜, Jensen's 和 Graham's 等式的推广, 洛阳师范学院学报 34(5) (2015) 15-17.